Geometriae Dedicata

, Volume 21, Issue 3, pp 249–255

Circle packings into convex domains of the Euclidean and hyperbolic plane and the sphere

  • Károly Bezdek
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bezdek, K., ‘Ausfüllung eines Kreises durch kongruente Kreise in der hyperbolischen Ebene’, Studia Sci. Math. Hung. 17 (1982), 353–366.MathSciNetMATHGoogle Scholar
  2. 2.
    Bezdek, K., ‘Ausfüllungen in der hyperbolischen Ebene durch endliche Anzahl kongruenter Kreise’, Ann. Univ. Sci. Budapest, Eötvös Sect. Math. (to appear).Google Scholar
  3. 3.
    Fejes Tóth, L., ‘On the Densest Packing of Circles in a Convex Domain’, Norske Vid. Selsk. Forhdl., Trondheim 21 (1948), 68–76.MathSciNetMATHGoogle Scholar
  4. 4.
    Fejes Tóth, L., Kreisausfüllungen der hyperbolischen Ebene, Acta Math. Acad. Sci. Hung. 4 (1953a), 103–110.MATHCrossRefGoogle Scholar
  5. 5.
    Fejes Tóth, L., ‘Kreisüberdeckungen der hyperbolischen Ebene’, Acta Math. Acad. Sci. Hung. 4 (1953b), 111–114.MATHCrossRefGoogle Scholar
  6. 6.
    Kershner, R., ‘The Number of Circles Covering a Set’, Amer. J. Math. 61 (1939), 665–671.MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Molnár, J., ‘Ausfüllung und Überdeckung eines konvexen sphärischen Gebietes durch Kreise I’, Publ. Math. Debrecen 2 (1952), 266–275.MathSciNetMATHGoogle Scholar
  8. 8.
    Molnár, J., ‘Körelhelyezések állandó görbületü felületeken’ (Hungarian), Az MTA Mat.-Fiz. Tud. Oszt. Közleményei, XII. 3 (1962), 223–263.Google Scholar
  9. 9.
    Thue, A. ‘Om nogle geometrisk taltheoretiske Theoremer’, Forhdl. Skand. Naturforsk. 14 (1892), 352–353.MATHGoogle Scholar

Copyright information

© D. Reidel Publishing Company 1986

Authors and Affiliations

  • Károly Bezdek
    • 1
  1. 1.Eötvös L. Tud. Egyetem, TTK. Geometria TanszekBudapestHungary

Personalised recommendations